# SDR IPXA2017051016947

- Difficulty date: April 23, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Dome Nut
- Part number: AYB71511
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LOWER AUX FUEL TANK AFT PRESSURE BULKHEAD HAS A SPINNING DOME-NUT.  REPAIRED IAW EA 011-5300-01-A6783, REV I/R, AND EO MD11-5310-64150-A.
